# SDR KCSA202503261043

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH UPPER DECK DOOR EMERGENCY OPENING BATTERY DOES NOT TEST
